... weeks I have felt the depression looming in on me again. I last week had it increased by another 37.5mgs. I'm not sure if it's me or what but I seem to feel worse. More sad, crying a lot, no motivation to do anything. I know it's been a short time but can someone be on too much effexor, making them feel worse? Any experiences regarding this?
As an effexor user I can relate to your feelings of depression looming on you again. You need to speak with your doctor right away about this. The thing to keep in mind is that all of us have different chemical make ups, this means that certain drugs react in different ways with individuals. He/she may need to add something extra, which is what mu doctor did, to help you cope with the depression. Keep in mind that while effexor is a good drug for depression, it is also a monster to come off of, if you really need the drug then you should try to stay on it as long as your doctor will allow. If you come off and try something totally different then the process becomes a nightmare because you must , I stress must, taper off of effexor slowly. The best answer in my case was to add a little something that you can take. Hope this helps and I wish you the best.
I too am on Effexor 225, although I don't feel depressed, I have constant anxiety. My dc friend is right, we are all made up different and Effexor is hard to get off of. I think that it only takes a couple of days to feel the full effect of the increase. Talk to your PDR and see what he/she recommends. God bless- nena
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2013 • 21 answers
Posted 12 Sep 2013 • 18 answers
Posted 30 Mar 2015 • 1 answer
Posted 21 Jul 2016 • 1 answer
Posted 14 days ago • 3 answers